Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 6, Issue 2, Pages 121-128
http://dx.doi.org/10.1155/S1026022601000127

Detection of the onset of numerical chaotic instabilities by lyapunov exponents

Centro de Estudios Avanzados en Optica and Centro de Astrofisica Teórica, Facultad de Ciencias, La Hechicera, Universidad de Los Andes, Mérida 5051, Venezuela

Received 2 July 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alicia Serfaty De Markus, “Detection of the onset of numerical chaotic instabilities by lyapunov exponents,” Discrete Dynamics in Nature and Society, vol. 6, no. 2, pp. 121-128, 2001. https://doi.org/10.1155/S1026022601000127.